# SDR CA000427028

- Difficulty date: April 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 25B
- Aircraft time: 9,695 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 66001566
- Condition: Failed
- Location: Rudder Trim
- Part time: 9,780 hours, 9,186 cycles
- Component: Ruder Trim Actua, Lear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT PILOT REPORTED TRIM STUCK TO ONE SIDE.  MAINT. FOUND RUDDER TRIM ACTUATOR U/S.
